Discussions that mention ziac

High & Low Blood Pressure board


he first said it was because of the high blood pressure, now its down he says its the ziac bisopoporol.

Now he is prescribing me verapamil to take along with ziac for bp and headache. I havent gotten it yet though. I will get it tommorrow i guess but concerned about taking 2 bp meds now that its down.

My headache is next to my ears on my face and temples and feels like my head is gonna explode.

He says my ears are fine so i'll accept that for now. I do have sinus trouble at times but these headaches are new.

I was even accused of faking them by my mom and that i enjoyed being sick and playing it up.
ttwarrior,

When you get the verapamil take JUST the verapamil for a week and see if the headaches go away.

If the ziac causes daily headaches all day long you CANNOT continue to take it no matter WHAT your doctor says.

There are MANY different drugs for treating high blood pressure. When one causes a serious side effect, the appropriate response is to replace it NOT add to it.
ok but i dont think its the ziac, i had them before i went to the doc
ok when should i take them. i took the ziac already. i think he and the pharmacist said its okay to take them both at the same time. I will do just the verapamil tommorrow.
Quote from Lenin:
ttwarrior,

When you get the verapamil take JUST the verapamil for a week and see if the headaches go away.

If the ziac causes daily headaches all day long you CANNOT continue to take it no matter WHAT your doctor says.

There are MANY different drugs for treating high blood pressure. When one causes a serious side effect, the appropriate response is to replace it NOT add to it.



That might be good advice to discuss with your doctor, but you should NOT stop taking any prescribed medication based solely on info in a message board-- you need to work with your doctor on whatever is prescribed, and report effects to the doc until you are heard (or change docs).

This board is not a doctor!

~Susan